# SDR AALA201907149001

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,258 hours, 22,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS FLAP HANDLE STICKY MOVING OUT OF UP POSITION TO EXTEND FLAPS OR STOW HANDLE. MAINTENANCE LUBED FLAP HANDLE AND VERIFIED THE .190 DISTANCE BETWEEN DETENT PIN AND THE UPSTOP ON THE DETENT PLATE IAW AMM 27-51-00-820.
